Please use this identifier to cite or link to this item:

Title: Random fuzzy sets
Authors: Nguyen, H.T.
Wu, Berlin
Contributors: 應數系
Date: 2006
Issue Date: 2015-07-21 15:29:24 (UTC+8)
Abstract: Statistical models for observations which are numbers or vectors are random variables and random vectors, respectively. Similarly, if the observations are subsets of some set, then appropriate statistical models are random sets of that set. Motivated by the desire to generalize numbers to fuzzy numbers and random closed sets to fuzzy sets, we establish here a reasonable concept of random fuzzy sets which can be used in statistical inference with fuzzy data. © Springer-Verlag Berlin Heidelberg 2006.
Relation: Studies in Fuzziness and Soft Computing, 198, 35-43
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing